# SDR USAA2012111200009

- Difficulty date: October 23, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fuel Door
- Part number: 112N61022
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - LEVEL 2 FILIFORM CORROSION ON LOWER LEFT WING FUEL DOOR 7213L BETWEEN WS479.0 TO WS 505.0.  REPLACED LOWER LEFT WING FUEL DOOR 7213L IAW B737 SRM 57-20-01-2R-5 FIG 201.
